Free Access
Volume 21, Number 2, 1987
Page(s) 269 - 291
Published online 31 January 2017
  1. E. ATREK,R. H. GALLAGHER, K. M. RAGSDELL and O. C. ZIENKIEWICZ(eds.), New Directions in Optimum Structural Design, John Wüey and Sons, Chichester, 1984. [MR: 1602135] [Zbl: 0649.73039] [Google Scholar]
  2. D. BEGIS and R. GLOWINSKI, Application de la méthode des éléments finis à l'approximation d'un problème de domaine optimal, Appl. Math. Optim., 2 (1975) pp.130-169. [MR: 443372] [Zbl: 0323.90063] [Google Scholar]
  3. P. G. CIARLET, The Finite Element Method for Elliptic Problems, Amsterdam-New York-Oxford, North Holland, 1978, [MR: 520174] [Zbl: 0383.65058] [Google Scholar]
  4. R. CORREA and A. SEEGER, Directional derivatives in minimax problems, Numer. Funct. Anal, and Optimiz. 7 (1984) pp.145-156. [MR: 767379] [Zbl: 0566.49005] [Google Scholar]
  5. P. E. GILL,W. MURRAY and M. H. WRIGHT, Practical Optimization, Academic Press, London, 1981. [MR: 634376] [Zbl: 0503.90062] [Google Scholar]
  6. J. HASLINGER,V. HORAK and P. NEITAANMÄKI, Shape optimization in contact problem with friction 8 (1985/86), pp. 557-587. [MR: 855444] [Zbl: 0628.73123] [Google Scholar]
  7. J. HASLINGER and P. NEITTAANMÄKI, Penalty method in design of system governed by mixed Dirichlet-Signorini boundary value problem, Ann.Fac. Sci. Toulouse, Vol. V (1983) pp.199-216. [EuDML: 73149] [MR: 747190] [Zbl: 0547.49004] [Google Scholar]
  8. J. HASLINGER and P. NEITTAANMÄKI, On optimal shape design of Systems governed by mixed Dirichlet-Signorini boundary value problem, Math. Meth. Appl. Sci. 8 (1985) pp. 157-181. [MR: 845923] [Zbl: 0603.49020] [Google Scholar]
  9. J. HASLINGER and P. NEITTAANMÄKI, On the existence of optimal shapes in contact problems, Numer. Funct. Anal, and Optimiz., 7 (1984) pp.107-124. [MR: 767377] [Zbl: 0559.73099] [Google Scholar]
  10. J. HASLINGER and P. NEITTAANMÄKI and T. TIIHONEN, Shape optimization of an elastic body in contact based on penalization of the state, Apl. Mat.,31(1986), pp. 54-77. [EuDML: 15435] [MR: 836802] [Zbl: 0594.73109] [Google Scholar]
  11. E. J. HAUG and J. CEA (eds.), Optimization of Distributed Parameter Structures. Nato Advanced Study Institutes Series, Series E, Alphen aan den Rijn : Sijthoff and Noordhoff, 1981. [Zbl: 0511.00034] [Google Scholar]
  12. I. HALVACEK,J. HASLINGER, J. NECAS and J. LOVISEK, Numerical Solution of Variational Inequalities (in Slovak), ALFA, SNTL, 1982 English Translation (to appear). [Google Scholar]
  13. V. KOMKOV (éd.), Sensitivity of Functionals with Applications to Engineering Sciences, Lecture Notes in Mathematics 1086, Springer-Verlag, Berlin, 1984. [MR: 791769] [Zbl: 0539.00022] [Google Scholar]
  14. P. NEITTAANMÄKI and T. TIIHONEN, Sensitivity analysis for a class of optimal shape design problems, University of Jyväskylä, Department of Mathematics, Report 29, 1985. [Zbl: 0592.49005] [MR: 793016] [Google Scholar]
  15. J. A. NITSCHE, On Korn's second inequality, R.A.I.R.O., Analyse numérique, 15 (1981) pp. 237-248. [EuDML: 193380] [MR: 631678] [Zbl: 0467.35019] [Google Scholar]
  16. O. PIRONNEAU, Optimal Shape Design For Elliptic Systems, Springer Series in Comput. Physics, Springer-Verlag, New York, 1984. [MR: 725856] [Zbl: 0534.49001] [Google Scholar]
  17. J. SOKOLOWSKI, Sensitivity analysis for a class of variational inequalities, in [11] pp. 1600-1609. [MR: 691007] [Zbl: 0516.73108] [Google Scholar]
  18. J. SOKOLOWSKI and J. P. ZOLESIO, Shape sensitivity analysis for variational inequalities, Proceedings of l0th IFIP Conference, pp. 399-407, LN in Control and Information Sciences 38, Springer-Verlag, Berlin, 1982. [MR: 1215733] [Zbl: 0487.49004] [Google Scholar]
  19. T. TIIHONEN, Some remarks on solving numerically contact problems in elasticity, in Proc of the Summer School in Numerical Analysis at Jyväskylä (ed. P. Neittaanmäki), pp. 309-317, University of Jyväskylä, Dept. Math., Report 31, 1985. [Zbl: 0586.73194] [Google Scholar]
  20. J. P. ZOLESIO, The Material derivative (or speed) method for shape optimization, in [9] pp. 1089-1151. [MR: 690991] [Zbl: 0517.73097] [Google Scholar]
  21. J. P. ZOLESIO, Shape controlability for free boundaries, in Proc. of 11th IFIP Conference on System Modelling and Control Theory (ed. P. Thoft-Christensen), LN in Control and Information Sciences 59, Springer-Verlag, Berlin, 1984. [MR: 769684] [Zbl: 0543.49016] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you